# SDR PLGA990124E

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Condition: Contaminated
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HPN - FLT 6235 - AFTER TAKEOFF, RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  A/C RETURNED TO HPN AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRIED MOISTURE FROM SENSOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
